Skip to content
New on Fentanyl
avatar
GodwUs posted:
I put on my 1st patch 25mcg yesterday around 3pm and took my normal does of 1 ml xanax, OMG I woke up like there was glass in my lungs!!!! The Patch seems to be working and obviously no freakN xanax at night, which the less I have to take is better! But has anyone else experienced breathing problems? I do not smoke anything anymore, and don't take drugs for fun. I have chonic pain neck. spine lower back, joints. Its disc issues....joint from Hep C.Anyway I just don't want to be in pain and I need this patch to work. I could care less about a xanax I took as a side effect of another patch Butrans was sleeplessness inwhich I suffer anyway. any help advise about your experience I would appreciate.

Thank You Kindly
Reply
 
avatar
77grace responded:
Hi GodwUs ,
I'm a little confused about what you mean by "Glass in your lungs !"Did you mean it was hard to breath ???If so ,I know that a lot of the strong narcotics like Methadone ,Fentanyl ,morphine , etc. they say to be very careful if you experience breathing problems ! I think you should call your Dr. or Pharmasit (sp) !
Hope it get's better, 77grace
 
avatar
GodwUs replied to 77grace's response:
Thanks it was hard to breath it was my first time but things are fine now. Thanks for your concern and time in the reply.
Blessings,
GodwithUs


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Fibromyalgia Pain
I had a lot of pain in my lower back. The doctor diagnosed it as Fibromyalgia. He prescribed lyrica which works really well. I still have ... More
Was this Helpful?
1 of 8 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.